My father 65 years old, suffering with Grade 4 fibrosis with Cirrhosis. This has been identified on Aug,2016 while he was having Swollen abdomen and leg with moderate ascites. He is having pacemaker also since 2 years. After identifying cirrhosis, he was admitted in hospital for 18 days having diurtics process. After hospital discharge, its been around 15 days, but now he is suffering with heavy head, stomach fullness. From yesterday onward he is suffering with nausea and vomiting also. He cant even sit for a while,need to lie down as he is having heavy head and dizziness. He vomits everything he eats. Therese is shortage of urine and stool also, even though medicine are in process. Below are the list of medicine are going on, which are prescribe from hospital during first followup(Last Tuesday, 21st Sep,2016).
1. LASIX 20 MG twice a day.
2. SYNDOPA PLUS 125mg 1/2 tabe twice daily.
3. URIMAX D 1 tab at bedtime.
4. RIFAGUT 550mg twice daily.
5. RAZO 20mg 1 tab once daily before breakfast.
6. CARDACE 1.25mg twice daily.
7. CARDIVAS 3.125mg once daily.
8. ALDACTONE 25mg once daily.
9. CARDARONE 200mg once daily.
10. URESTOR 300mg 1 tab twice daily after meal.
Could you please suggest, why he is having vomiting suddenly, as he was fine after discharge. please help.
such indigestion and vomitting problems are quite common after liver cirrhosis and fibrosis as ththe digestive mechanism of food is hampered. the medicines that he has been prescribed are fine, you can add digestive enzymes, liv 52 Tablets for better digestion.
a biliary obstruction needs to be ruled out if the symptoms do not improve.